Alert archive / Michigan / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 121, NWS Gaylord, MI

August 2, 2006Iosco County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Aug 2, 2006, 5:18 PM EDT for Iosco County, Michigan. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2006, 5:18 PM EDT (21:18 UTC)
Expired
Aug 2, 2006, 5:54 PM EDT
In force
36 min
Issued by
NWS Gaylord, MI
Area
Counties, with a storm outline in the text

County Iosco County, MI

The radar

The NCL Michigan radar (KAPX), 108 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 2, 3:39 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2006-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2093 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2006-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2093 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
938 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KAPX 022118
SVRAPX
MIC069-022215-
/O.NEW.KAPX.SV.W.0121.060802T2118Z-060802T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
518 PM EDT WED AUG 2 2006

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  IOSCO COUNTY IN NORTHERN LOWER MICHIGAN

* UNTIL 615 PM EDT

* AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  TAWAS CITY...MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  EAST TAWAS AROUND 525 PM EDT...
  AU SABLE AND 6 MILES SOUTH OF OSCODA AROUND 535 PM EDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4441 8389 4417 8389 4417 8348 4433 8330
      4451 8328

$$
2 follow-up statements
000 
WWUS34 KAPX 022134
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
533 PM EDT WED AUG 2 2006

MIC069-022215-
/O.CON.KAPX.SV.W.0121.000000T0000Z-060802T2215Z/
IOSCO MI-
533 PM EDT WED AUG 2 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR IOSCO COUNTY...

AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
8 MILES WEST OF TAWAS CITY...MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  TAWAS CITY AROUND 540 PM EDT...
  EAST TAWAS AROUND 545 PM EDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4429 8372 4417 8373 4417 8348 4433 8330
      4446 8329

$$
000 
WWUS34 KAPX 022154
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
554 PM EDT WED AUG 2 2006

MIC069-022204-
/O.CAN.KAPX.SV.W.0121.000000T0000Z-060802T2215Z/
IOSCO MI-
554 PM EDT WED AUG 2 2006

...THE SEVERE THUNDERSTORM WARNING FOR IOSCO COUNTY IS CANCELLED...

AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
AND EXITED THE AREA. THE WARNING HAS THEREFORE BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT...AND CONDITIONS REMAIN
FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER IN AND NEAR THE WATCH
AREA. REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. BE
PREPARED TO TAKE ACTION IF SEVERE WEATHER APPROACHES.

LAT...LON 4429 8372 4417 8373 4417 8348 4433 8330
      4446 8329

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 4:04 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Aug 2, 4:04 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
404 PM EDT WED AUG 2 2006

.DISCUSSION...SFC/RUC/SATELLITE/RADAR AND UPPER AIR ANALYSIS SHOWING
SLOWLY SOUTHWARD CREEPING FRONTAL ZONE ACROSS THE TIP OF THE MITT TO
LEELANAU COUNTY TO JUST SOUTH OF GREEN BAY AND FAR NE IOWA.
SHORTWAVE TRAVERSING NRN LAKE MICHIGAN HAS ENCOUNTERED THE FRONTAL
ZONE...AND COMBINED WITH LESS THAN EXPECTED HEATING...HAS AIDED IN
THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS WITH RATHER HEAVY...BUT
BRIEF RAINFALL. THUNDERSTORMS AND SEVERE THREAT WILL MAINLY RESIDE
FROM CADILLAC TO ROUGHLY ALPENA THROUGH THE REMAINDER OF THE
AFTERNOON...AND POSSIBLY CLINGING ONTO FAR SOUTHERN STRETCHES OF THE
CWA INTO 8PM (M-55 CORRIDOR/EAST OF I-75)...BUT PURE LINEAR
EXTRAPOLATION HAS THE STRONGER CELLS/LINE OUT OF THE CWA BY 22-23Z.

CLOUDS HAVE BEEN DRAPED ACROSS MUCH OF NORTHERN LOWER MICHIGAN
THROUGH THE DAY...LIMITING INSTABILITY...MAINLY ACROSS FAR NW LOWER.
STILL HAVE 1500-2000 J/KG OF MLCAPE MAINLY IN THE SE THIRD OF THE
CWA. MID LEVEL WIND FIELDS ARE STILL STRONG AT 60KT AT 500 MB/50
KNOTS AT 700 MB. 0-6 KM BULK SHEAR IS 50-55 KTS...WITH 0-1KM SRH OF
100-150 M2/S2...AND 0-3KM SRH 250-300 M2/S2. ENVIRONMENT IS CAPABLE
OF LINEAR TYPE STORM STRUCTURE/BOWING SEGMENTS AND A FEW SUPERCELLS
WITH THE CAPABILITY OF SPINNING UP AN ISOLATED TORNADO. ONE MORE
THREAT TO WATCH FOR IS HEAVY RAINFALL...FRONT IS ONLY SLOWLY
DROPPING SOUTHWARD...AND WITH JUICY ATMOSPHERE (PWATS 2.00) AND
STORM PROPAGATION ALONG THE FRONTAL ZONE...TRAINING CELLS COULD
BRING LOCALIZED FLASH FLOODING...ESPECIALLY CONSIDERING PREVIOUS
RAINFALL. NEW SEVERE THUNDERSTORM WATCH 673 REPLACES THE PREVIOUS
SEVERE THUNDERSTORM WATCH 670...WITH EMMET/CHARLEVOIX/PRESQUE
ISLE/CHEBOYGAN AND LEELANAU NOW NO LONGER IN A WATCH.

AFTER MIDNIGHT TONIGHT...LOWER THETA-E AIR BETWEEN H8-H5 WORKS INTO
NRN MICHIGAN AND FINALLY ALLOWS FOR A BREAK IN THE HOT AND CERTAINLY
HUMID WEATHER WEVE HAD. WILL JUST HANG ONTO A SMALL 30% CHANCE OF
LINGERING SHOWERS/STORMS FOR A SLIVER OF THE SE CWA NEAR THE THUMB.
OTHERWISE...WITH HIGHER PRESSURE AND LIGHTER WIND SPEEDS MOVING IN
(H8 10 KNOTS AND SFC WINDS GOING TO CALM ACROSS EASTERN UPPER/FAR NW
LOWER)...AREAS OF FOG LIKELY TO DEVELOP. STILL A TOUCH OF NORTHERLY
WINDS ACROSS NE LOWER AND WILL NOT HAVE IT IN FOR RIGHT NOW...BUT IF
WINDS DECOUPLE LIKE THEY WILL TO THE NW...EVENING CREW MAY NEED TO
ADD MORE FOG TO THE FORECAST.    SMD

EXTENDED FORECAST...RATHER TRANQUIL WEATHER PATTERN SETTING UP FOR
THE EXTENDED...ESPECIALLY AFTER THE RECENT HOT WEATHER AND STORM
ACTIVITY. NORTHERN EXTENT OF SOUTHEASTERN CONUS THERMAL RIDGE WILL
CONTINUE TO FLATTEN AS SHORTWAVE TRAVERSING NORTHERN CONUS CAUSES
MID LEVEL HEIGHTS TO FALL. GFS/ECMWF IN EXCELLENT AGREEMENT THAT
RELATIVELY ZONAL FLOW WILL BECOME WELL ESTABLISHED ACROSS THE
NORTHERN CONUS/SOUTHERN CANADA THROUGH THE EARLY NEXT WEEK. REGION
SHOULD BE FAR ENOUGH REMOVED FROM SHORTWAVE ENERGY EMBEDDED IN
WESTERLY FLOW TO PRECLUDE MUCH OPPORTUNITIES FOR
PRECIPITATION...WITH THE POSSIBLE EXCEPTION OF SUNDAY INTO MONDAY
(MORE ON THAT LATER). TOWARDS THE MIDDLE OF NEXT WEEK...SEVERAL
MODEL ITERATIONS SHOWING EXPANSION OF MID LEVEL RIDGE AXIS FROM THE
HIGH PLAINS INTO SOUTHERN CANADA IN RESPONSE TO DEEPENING EASTERN
PACIFIC TROUGH. THIS WILL IN TURN FORCE EASTERN CONUS HEIGHTS TO
FALL...PUTTING OUR REGION IN A DRY AND SEASONABLY COOL NORTHWEST
FLOW.

THURSDAY...WEDNESDAY EVENINGS ACTIVE FRONTAL SYSTEM WILL CONTINUE TO
SLIDE SOUTH AS SHORTWAVE CROSSES THE NORTHERN LAKES. DRY CONDITIONS
WILL PREVAIL AS GENERAL SUBSIDENCE OVERSPREADS THE REGION IN WAKE
OF DEPARTING SHORTWAVE AND LOW LEVEL MOISTURE IS SCOURED OUT ON
NORTHWESTERLY WINDS AS HIGH PRESSURE BUILDS IN. ARE EXPECTING SOME
CUMULUS DEVELOPMENT AS STEEP LOW LEVEL LAPSE RATES ACT ON REMAINING
LOW LEVEL MOISTURE.

THURSDAY NIGHT THROUGH SATURDAY NIGHT...CONTINUATION OF DRY AND
SEASONABLE WEATHER AS HIGH PRESSURE REMAINS IN CONTROL. SUBTLE
SHORTWAVE CROSSES LAKE SUPERIOR FRIDAY NIGHT AND SATURDAY...BUT
INSIGNIFICANT MOISTURE THROUGHOUT THE COLUMN AND BEST MID LEVEL
LAPSE RATES PASSING NORTH SHOULD PREVENT SHOWER DEVELOPMENT. EXPECT
A SLOW MODERATING TREND THROUGH THE PERIOD AS AIR MASS MODIFIES
UNDER EARLY AUGUST SUN AND RETURN FLOW BECOMES ESTABLISHED ON
BACKSIDE OF DEPARTING HIGH LATER IN THE WEEK.

SUNDAY AND MONDAY...QUESTIONS ARISE WITH REGARDS TO STRENGTH OF
SHORTWAVE CROSSING THROUGH SOUTHERN CANADA DURING THIS TIME FRAME.
GFS IS MUCH STRONGER THAN MORE SUBDUED ECMWF. HOWEVER...BOTH MODELS
SWEEP A COLD FRONT...TRAILING SOUTHWEST FROM A SURFACE LOW OVER
NORTHERN ONTARIO...ACROSS THE AREA SUNDAY NIGHT INTO MONDAY MORNING.
MOISTURE REMAINS MARGINAL WITH NO APPRECIABLE RETURN FLOW FROM THE
GULF SO NOT EXPECTING A WIDESPREAD RAIN EVENT. WILL MAINTAIN CURRENT
CONFIGURATION OF CHANCE POPS WITH SHOWERS SPREADING SOUTHEAST SUNDAY
INTO MONDAY.

MONDAY NIGHT THROUGH WEDNESDAY...KEPT DRY CONDITIONS IN TACT AS
NORTHWESTERLY FLOW BECOMES ESTABLISHED OVER THE REGION BETWEEN
EXPANDING HIGH PLAINS RIDGE AND DEEPENING EASTERN TROUGH. DID START
BUMPING TEMPERATURES DOWNS A FEW DEGREES BASED ON NORTHWEST FLOW
PATTERN AND 850 MB TEMPERATURES DROPPING INTO THE 10C TO 12C RANGE.

&&

.APX...WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Aug 2, 4:09 PM EDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
409 PM EDT WED AUG 2 2006

LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008-
015>036-041-042-031000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON-
MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT-
MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY-
ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-
CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-
GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-
MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
409 PM EDT WED AUG 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE
MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER
MICHIGAN.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL CONTINUE ACROSS A PORTION OF NORTHERN LOWER
MICHIGAN THROUGH EARLY THIS EVENING. SOME OF THE STORMS MAY BECOME
SEVERE. DAMAGING WINDS IN EXCESS OF 70 MPH IS THE PRIMARY THREAT.
LARGE HAIL OF UP TO AN INCH IS POSSIBLE...AND A FEW OF THE STORMS
WILL HAVE THE CAPABILITY OF PRODUCING A TORNADO. THE BEST CHANCE FOR
SEVERE WEATHER WILL RESIDE ALONG AND EAST OF A LINE FROM CADILLAC TO
ALPENA.

LOCALLY HEAVY RAINFALL IS ALSO A THREAT INTO EARLY THIS
EVENING...WITH RAINFALL AMOUNTS IN EXCESS OF 2 INCHES POSSIBLE IN
SOME AREAS. THIS COULD RESULT IN RAPID FLOODING OF SMALL STREAMS AND
CREEKS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY IN EASTERN UPPER MICHIGAN...
SUNDAY NIGHT ACROSS ALL OF NORTHERN MICHIGAN...AND MONDAY IN PARTS
OF NORTHERN LOWER MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH EARLY THIS EVENING.
DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS.

SMD

In the hours before

Local storm report, Aug 2, 11:18 AM EDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1118 AM EDT WED AUG 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     TSTM WND DMG     11 SW GAYLORD           44.92N 84.83W
08/02/2006                   OTSEGO             MI   NWS STORM SURVEY

            SEVERAL TREES DOWN

&&

MB
Local storm report, Aug 2, 12:17 PM EDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1217 PM EDT WED AUG 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     TSTM WND DMG     4 W MANCELONA           44.90N 85.14W
08/02/2006                   ANTRIM             MI   NWS STORM SURVEY

            SEVERAL TREES DOWN

&&

KAS
Local storm report, Aug 2, 4:23 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
423 PM EDT WED AUG 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     TSTM WND DMG     1 N FREDERIC            44.80N 84.73W
08/01/2006                   CRAWFORD           MI   NWS EMPLOYEE

            SCATTERED TREES DOWN ALONG OLD ROUTE 27 BETWEEN FREDERIC
            AND OTSEGO COUNTY LINE

&&

SPR

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:34 PM EDTSpecial Marine WarningAPX26 min
Aug 1, 8:44 PM EDTSpecial Marine WarningAPX2 hr
Aug 1, 8:47 PM EDTSevere Thunderstorm WarningAPXLeelanau58 min
Aug 1, 9:19 PM EDTSpecial Marine WarningAPX56 min
Aug 1, 9:22 PM EDTSpecial Marine WarningAPX53 min
Aug 1, 10:06 PM EDTSpecial Marine WarningAPX24 min
Aug 1, 10:17 PM EDTSpecial Marine WarningAPX58 min
Aug 1, 10:53 PM EDTSevere Thunderstorm WarningAPXAntrim37 min
Aug 1, 10:55 PM EDTSevere Thunderstorm WarningAPXKalkaska36 min
Aug 1, 10:58 PM EDTSevere Thunderstorm WarningAPXOtsego62 min
Aug 1, 11:01 PM EDTSevere Thunderstorm WarningAPXCharlevoix29 min
Aug 1, 11:07 PM EDTSevere Thunderstorm WarningAPXCrawford53 min
Aug 1, 11:17 PM EDTSpecial Marine WarningAPX103 min
Aug 1, 11:23 PM EDTSevere Thunderstorm WarningAPXMontmorency67 min
Aug 1, 11:28 PM EDTSevere Thunderstorm WarningAPXOscoda62 min
Aug 1, 11:36 PM EDTSpecial Marine WarningAPX114 min
Aug 1, 11:37 PM EDTSevere Thunderstorm WarningAPXCheboygan, Presque Isle53 min
Aug 1, 11:47 PM EDTSevere Thunderstorm WarningAPXAlcona, Alpena58 min
Aug 2, 12:04 AM EDTSevere Thunderstorm WarningAPXRoscommon36 min
Aug 2, 12:32 AM EDTSevere Thunderstorm WarningAPXOgemaw, Oscoda27 min
Aug 2, 12:48 AM EDTSevere Thunderstorm WarningAPXAlcona48 min
Aug 2, 12:57 AM EDTSpecial Marine WarningAPX42 min
Aug 2, 1:33 AM EDTSpecial Marine WarningAPX43 min
Aug 2, 5:23 AM EDTSpecial Marine WarningAPX97 min
Aug 2, 5:39 AM EDTSevere Thunderstorm WarningAPXLeelanau51 min
Aug 2, 6:05 AM EDTSevere Thunderstorm WarningAPXBenzie36 min
Aug 2, 6:09 AM EDTSpecial Marine WarningAPX51 min
Aug 2, 6:22 AM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix, Emmet, Grand Traverse53 min
Aug 2, 7:01 AM EDTSevere Thunderstorm WarningAPXOtsego27 min
Aug 2, 7:18 AM EDTSpecial Marine WarningAPX57 min
Aug 2, 7:33 AM EDTSpecial Marine WarningAPX67 min
Aug 2, 5:07 PM EDTSpecial Marine WarningAPX23 min
Aug 2, 5:30 PM EDTSpecial Marine WarningAPX90 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.